# SDR CA080930007

- Difficulty date: September 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 11,015 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3210 · Main Landing Gear
- Part: Spacer
- Part number: 24410071
- Condition: Cracked
- Location: Lt Mlg Actuator
- Component: Actuator
- Component part number: 2341123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF LT GEAR ACTUATOR DUE TO HYDR BYPASS, CONICAL SPACER, P/N 2441007-1, ITEM NR 32 IN IPC 32-32-20, WAS FOUND CRACKED. RT ACTUATOR REMOVED, SPACER VISUALLY INSPECTED. NO CRACK INDICATIONS. BOTH ACTUATOR PILLARS REMOVED, CLEANED AND MAGNETIC PARTICLE INSPECTED IAW NDT MANUAL. NO DEFECTS NOTED. SURROUNDING AREA VISUALLY INSPECTED, NO DEFECTS NOTED. ACTUATORS INSTALLED WITH NEW SPACERS ON BOTH SIDES IAW ACFT MM. F/C OF GEAR C/O SERVICEABLE.
